# SDR CHQA201100468

- Difficulty date: November 16, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N372SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 25,077 hours, 20,398 cycles
- Engine: Allsn AE3007A
- Engine time: 15,825 hours, 14,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520553003
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, OIL CANNING WAS FOUND ON THE FUSELAGE SKIN CENTER FUSELAGE I BETWEEN FRAME 19 AND FRAME 20 AND STRINGERS 1L AND 2L.  MAINTENANCE REPAIRED THE CENTER FUSELAGE I SKIN BETWEEN FRAME19 AND FRAME 20 BETWEEN STRINGERS 1L AND 2L IN ACCORDANCE WITH ETD 2011-145-108200 AND SRM 53-21-01.
